On the Classical Primary Radical Formula and Classical Primary Subsemimodules

Authors

  • Pairote Yiarayong Department of Mathematics, Faculty of Science and Technology, Pibulsongkram Rajabhat University,Phitsanuloke 65000, Thailand
  • Phakakorn Panpho

Abstract

In this paper, we characterize the classical primary radical of subsemimodules and classical primary subsemimodules of semimodules over a commutative semirings. Furthermore we prove that if  $N_{j}$ is a classical primary subsemimodule of  $M_{j}$ then $N_{j}$ is to satisfy the classical primary radical formula in $M_{j}$ if and only if $M{1}\times M_{2}\times\ldots \times M_{J-1} \times N_{j}\timesM_{j+1}\times\ldots\times M_{n}$  is to satisfy the classical primary radical formula in $M$.

References

Atani R. E., “Prime subsemimodules of semimodules”, International Journal of Algebra, vol. 4, no. 26, pp. 1299- 1306, 2010.

Atani S. E. and Darani A. Y., “On quasi-primary submodules”, Chiang Mai J. Sci., vol. 33, no. 3, pp. 249-254, 2006.

Baziar M. and Behboodi M., “Classical primary submodules and decomposition theory of modules”, J. Algebra Appl., vol. 8, no. 3, pp. 351-362, 2009.

Behboodi M., Jahani-nezhad R. and Naderi M. H., “Classical quasi-primary submodules”, Bulletin of the Iranian Mathematical Society, vol. 37, no. 4, pp. 51-71, 2011.

Dubey M. K. and Sarohe P. “On 2-absorbing semimodules”, Quasigroups and Related Systems, vol. 21, pp. 175 - 184, 2013.

Ebrahimi Atani, R., “Prime subsemimodules of semimodules”, Int. J.of Algebra, vol. 4, no. 26, pp. 1299 - 1306, 2010.

Ebrahimi Atani R. and Ebrahimi Atani S., “On subsemimodules of semimodules”, Buletinul Academiei De Stiinte, vol. 2, no. 63, pp. 20 - 30, 2010.

. Ebrahimi Atani S. and Esmaeili Khalil Saraei F., “Modules which satisfy the radical formula”, Int. J. Contemp. Math. Sci., vol. 2, no. 1, pp. 13 - 18, 2007.

Ebrahimi Atani S. and Shajari Kohan M., “A note on finitely generated multiplication semimodules over comutative semirings”, International Journal of Algebra, vol. 4, no. 8, pp. 389-396, 2010.

Fuchs L., “On quasi-primary ideals”, Acta Univ. Szeged. Sect. Sci. Math., vol. 11, pp. 174-183, 1947.

McCasland R. L. and Moore M. E., “On radicals of submodules”, Comm. Algebra, vol. 19, no. 5, pp. 1327–1341, 1991.

Pusat-Yilmaz D. and Smith P. F., “Modules which satisfy the radical formula, Acta Math. Hungar, vol. 95, no. (1- 2), pp. 155–167, 2002.

Saffar Ardabili J., Motmaen S. and Yousefian Darani A., “The spectrum of classical prime subsemimodules”, Australian Journal of Basic and Applied Sciences, vol. 5, no. 11, pp. 1824-1830, 2011.

Sharif H., Sharifi Y.and Namazi S., “Rings satisfying the radical formula”, Acta Math. Hungar, vol. 71, no. (1-2), pp. 103-108, 1996.

Srinivasa Reddy M., Amarendra Babu V. and Srinivasa Rao P. V., “Weakly primary subsemimodules of partial semimodules”, International Journal of Mathematics and Computer Applications Research (IJMCAR), vol. 3, pp. 45-56, 2013.

Tavallaee H.A. and Zolfaghari M., “Some remarks on weakly prime and weakly semiprime submodules”, Journal of Advanced Research in Pure Math., vol. 4, no. 1, pp. 19 - 30, 2012.

Tavallaee H.A. and Zolfaghari M., “On semiprime submodules and related results”, J. Indones. Math. Soc., vol. 19, no. 1, pp. 49-59, 2013.

Yesilot G., Oral K. H. and Tekir U., “On prime subsemimodules of semimodules”, International Journal of Algebra., vol. 4, no. 1, pp. 53-60, 2010.

Published

2014-10-15